# SDR UALA2012022301095

- Difficulty date: February 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,724 hours, 22,126 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE LIGHT AT 4L IS OUT.  RELAMPED SLIDE ARMED LIGHT ABOVE DOOR 4L, OPS CK GOOD.
